# SDR AALA20030573

- Difficulty date: May 16, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT 29 ABC INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT ASSEMBLY AT SEAT 29 ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
